Pubblicato

2020-01-01

On n-th roots of meromorphic maps

Sobre raíces n-ésimas de funciones meromorfas

DOI:

https://doi.org/10.15446/recolma.v54n1.89789

Parole chiave:

Riemann surfaces, holomorphic branched coverings, maps (en)
Superficies de Riemann, cubrimientos ramificados holomorfos, mapas (es)

##submission.downloads##

Autori

  • Juan C. García Universidad Central del Ecuador
  • Rubén A. Hidalgo Universidad de La Frontera
Let S be a connected Riemann surface and let φ: S → Ĉ be
branched covering map of nite type. If n ≥ 2,then we describe a simple geometrical necessary and sucient condition for the existence of some n-th root, that is, a meromorphic map ψ: S → Ĉ such that φ = ψn.
Sea S una superficie de Riemann conexa y φ: S → Ĉ un cubrimiento ramificado holomorfo de tipo finito. Para cada n ≥ 2 describimos una condición geométrica necesaria y suficiente para la existencia de alguna raíz n-ésima, esto es, una función meromorfa ψ: S → Ĉ de manera que φ = ψn.

Riferimenti bibliografici

B. N. Apanasov, Conformal Geometry of Discrete Groups and Manifolds, De Gruyter Expositions in Mathematics 32, 2000.

G. V. Belyi, On Galois extensions of a maximal cyclotomic field, Mathematics of the USSR-Izvestiya 14 (1980), no. 2, 247-256.

J. C. García and R. A. Hidalgo, On square roots of meromorphic maps, Results in Mathematics 74 (2019), no. 3, Art. 118, 12 pp., https://doi.org/10.1007/s00025-019-1042-7.

E. Girondo, G. González-Diez, R. A. Hidalgo, and G. A. Jones, Zapponi-orientable dessins d'enfants, Revista Matematica Iberoamericana 36 (2020), no. 2, 549-570.

L. Greenberg, Fundamental polyhedra for kleinian groups, Annals of Mathematics, Second Series 84 (1966), 433-441.

A. Grothendieck, Esquisse d'un Programme. (1984). In Geometric Galois Actions, 1. L. Schneps and P. Lochak eds., London Math. Soc. Lect. Notes Ser 242 (1997), 5-47, Cambridge University Press, Cambridge.

J. G. Ratcliffe, Foundations of hyperbolic manifolds, Berlin, New York: Springer-Verlag, 1994.

K. Strebel, Quadratic differentials, Springer, New-York, 1984.

L. Zapponi, Grafi, differenziali di strebel e curve. Tesi di laurea, Università degli studi di Roma "La Sapienza", 1995.

L. Zapponi, Dessins d'enfants en genre 1. in Geometric Galois Actions, 2. L. Schneps and P. Lochak eds., London Math. Soc. Lecture Note Ser. (1997), 79-116, Cambridge Univ. Press, Cambridge.

L. Zapponi, Fleurs, arbres et cellules: un invariant galoisien pour une famille d'arbres, Compositio Mathematica 122 (2000), 113-133.

Come citare

APA

García, J. C. e Hidalgo, R. A. (2020). On n-th roots of meromorphic maps. Revista Colombiana de Matemáticas, 54(1), 65–74. https://doi.org/10.15446/recolma.v54n1.89789

ACM

[1]
García, J.C. e Hidalgo, R.A. 2020. On n-th roots of meromorphic maps. Revista Colombiana de Matemáticas. 54, 1 (gen. 2020), 65–74. DOI:https://doi.org/10.15446/recolma.v54n1.89789.

ACS

(1)
García, J. C.; Hidalgo, R. A. On n-th roots of meromorphic maps. rev.colomb.mat 2020, 54, 65-74.

ABNT

GARCÍA, J. C.; HIDALGO, R. A. On n-th roots of meromorphic maps. Revista Colombiana de Matemáticas, [S. l.], v. 54, n. 1, p. 65–74, 2020. DOI: 10.15446/recolma.v54n1.89789. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/89789. Acesso em: 22 gen. 2025.

Chicago

García, Juan C., e Rubén A. Hidalgo. 2020. «On n-th roots of meromorphic maps». Revista Colombiana De Matemáticas 54 (1):65-74. https://doi.org/10.15446/recolma.v54n1.89789.

Harvard

García, J. C. e Hidalgo, R. A. (2020) «On n-th roots of meromorphic maps», Revista Colombiana de Matemáticas, 54(1), pagg. 65–74. doi: 10.15446/recolma.v54n1.89789.

IEEE

[1]
J. C. García e R. A. Hidalgo, «On n-th roots of meromorphic maps», rev.colomb.mat, vol. 54, n. 1, pagg. 65–74, gen. 2020.

MLA

García, J. C., e R. A. Hidalgo. «On n-th roots of meromorphic maps». Revista Colombiana de Matemáticas, vol. 54, n. 1, gennaio 2020, pagg. 65-74, doi:10.15446/recolma.v54n1.89789.

Turabian

García, Juan C., e Rubén A. Hidalgo. «On n-th roots of meromorphic maps». Revista Colombiana de Matemáticas 54, no. 1 (gennaio 1, 2020): 65–74. Consultato gennaio 22, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/89789.

Vancouver

1.
García JC, Hidalgo RA. On n-th roots of meromorphic maps. rev.colomb.mat [Internet]. 1 gennaio 2020 [citato 22 gennaio 2025];54(1):65-74. Available at: https://revistas.unal.edu.co/index.php/recolma/article/view/89789

Scarica citazione

CrossRef Cited-by

CrossRef citations0

Dimensions

PlumX

Viste delle pagine degli abstract

282

Downloads

I dati di download non sono ancora disponibili.